# SDR CA040324005

- Difficulty date: March 24, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Lever
- Part number: 2522125
- Condition: Misinstalled
- Location: Fuel Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE CAM LEVER WAS INSTALLED INCORRECTLY.  THE LEVER CAN BE INSTALLED POINTING EITHER UP OR DOWN (THE ORIENTATION OF THE LEVER ON THE PT6 IS OPPOSITE TO THAT OF ROLLS ROYCE).  THE CALIBRATION PROCESS DONE DURING THE OVERHAUL IS UNAFFECTED BY THE ORIENTATION.  THE INCORRECT ORIENTATION WAS NOT NOTICED UNTIL THE PART WAS BEING INSTALLED BY A CUSTOMER WHO WAS UNABLE TO CONNECT THE AIRFRAME CONTROL TO THE UNIT.  UNITS WERE RECALLED AND ONE OTHER GOVERNOR WAS FOUND TO HAVE ITS LEVER INCORRECTLY INSTALLED.  CHANGES HAVE BEEN MADE TO THE COMPANY'S INTERNAL OVERHAUL PROCESS DOCUMENTATION TO ENSURE THE LEVER IS CORRECTLY INSTALLED,  AS THE OEM OVERHAUL MANUAL COULD BE MORE DESCRIPTIVE ABOUT THE ORIENTATION.
